hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.55.2.02

Totally real Thue inequalities over imaginary quadratic fields: an improvement

István Gaál ; Mathematical Institute, University of Debrecen, H-4002 Debrecen Pf.400., Hungary
Borka Jadrijević ; Faculty of Science, University of Split, Rudera Boškovića 33, 21000 Split, Croatia
László Remete ; Mathematical Institute, University of Debrecen, H-4002 Debrecen Pf.400, Hungary

Puni tekst: engleski, pdf (83 KB) str. 191-194 preuzimanja: 107* citiraj
APA 6th Edition
Gaál, I., Jadrijević, B. i Remete, L. (2020). Totally real Thue inequalities over imaginary quadratic fields: an improvement. Glasnik matematički, 55 (2), 191-194. https://doi.org/10.3336/gm.55.2.02
MLA 8th Edition
Gaál, István, et al. "Totally real Thue inequalities over imaginary quadratic fields: an improvement." Glasnik matematički, vol. 55, br. 2, 2020, str. 191-194. https://doi.org/10.3336/gm.55.2.02. Citirano 28.11.2021.
Chicago 17th Edition
Gaál, István, Borka Jadrijević i László Remete. "Totally real Thue inequalities over imaginary quadratic fields: an improvement." Glasnik matematički 55, br. 2 (2020): 191-194. https://doi.org/10.3336/gm.55.2.02
Harvard
Gaál, I., Jadrijević, B., i Remete, L. (2020). 'Totally real Thue inequalities over imaginary quadratic fields: an improvement', Glasnik matematički, 55(2), str. 191-194. https://doi.org/10.3336/gm.55.2.02
Vancouver
Gaál I, Jadrijević B, Remete L. Totally real Thue inequalities over imaginary quadratic fields: an improvement. Glasnik matematički [Internet]. 2020 [pristupljeno 28.11.2021.];55(2):191-194. https://doi.org/10.3336/gm.55.2.02
IEEE
I. Gaál, B. Jadrijević i L. Remete, "Totally real Thue inequalities over imaginary quadratic fields: an improvement", Glasnik matematički, vol.55, br. 2, str. 191-194, 2020. [Online]. https://doi.org/10.3336/gm.55.2.02

Sažetak
In this paper we significantly improve our previous results of reducing relative Thue inequalities to absolute ones.

Ključne riječi
Relative Thue equations; Thue inequalities

Hrčak ID: 248662

URI
https://hrcak.srce.hr/248662

Posjeta: 194 *